Duke Mathematical Journal

BMO for nondoubling measures

J. Mateu, P. Mattila, A. Nicolau, and J. Orobitg

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 102, Number 3 (2000), 533-565.

First available in Project Euclid: 17 August 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26B35: Special properties of functions of several variables, Hölder conditions, etc.
Secondary: 42B99: None of the above, but in this section 46E99: None of the above, but in this section


Mateu, J.; Mattila, P.; Nicolau, A.; Orobitg, J. BMO for nondoubling measures. Duke Math. J. 102 (2000), no. 3, 533--565. doi:10.1215/S0012-7094-00-10238-4. https://projecteuclid.org/euclid.dmj/1092749342

Export citation


  • S. M. Buckley, Inequalities of John-Nirenberg type in doubling spaces, preprint.
  • R. R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc. 83 (1977), 569--645.
  • J. B. Garnett and P. Jones, The distance in BMO to $L^\infty$, Ann. of Math. (2) 108 (1978), 373--393.
  • M. de Guzmán, Differentiation of Integrals in $\mathbb R^n$, Lecture Notes in Math. 481, Springer, Berlin, 1975.
  • J.-L. Journé, Calderón-Zygmund Operators, Pseudodifferential Operators and the Cauchy Integral of Calderón, Lecture Notes in Math. 994, Springer, Berlin, 1983.
  • P. MacManus and C. Perez, Trudinger inequalities without derivatives, preprint.
  • P. Mattila, Geometry of Sets and Measures in Euclidean Spaces: Fractals and Rectifiability, Cambridge Stud. Adv. Math. 44, Cambridge Univ. Press, Cambridge, 1995.
  • F. Nazarov, S. Treil, and A. Volberg, Cauchy integral and Calderón-Zygmund operators on nonhomogeneous spaces, Internat. Math. Res. Notices 1997, 703--726.
  • E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Math. Ser. 30, Princeton Univ. Press, Princeton, 1970.
  • X. Tolsa, $L^2$-boundedness of the Cauchy integral operator for continuous measures, Duke Math. J. 98 (1999), 269--304.
  • J. Verdera, On the $T(1)$-theorem for the Cauchy integral, to appear in Ark. Mat.
  • I. Wik, On John and Nirenberg's theorem, Ark. Mat. 28 (1990), 193--200.